Chebyshev type inequalities involving generalized Katugampola fractional integral operators

  • Erhan Set Ordu University
  • Junesang Choi Dongguk University
  • \.{I}lker Mumcu Ordu University
Keywords: Gamma function, Beta fuction, Fractional integral operators, Katugampola fractional integral operators, Chebyshev inequality, Chebyshev type inequalities, Synchronous

Abstract

A number of Chebyshev type inequalities involving various
 fractional integral operators have, recently, been presented.
Here, motivated essentially by the earlier works and their applications in
 diverse research subjects, we aim to establish several Chebyshev type inequalities involving generalized Katugampola fractional integral operator. Relevant connections of the results presented here with those (known and new) involving relatively simpler and familiar fractional integral operators are also pointed out.

Author Biography

Junesang Choi, Dongguk University
Full Professor
Published
2019-12-30
How to Cite
Set, E., Choi, J., & Mumcu, \.{I}lker. (2019). Chebyshev type inequalities involving generalized Katugampola fractional integral operators. Tamkang Journal of Mathematics, 50(4), 381-390. https://doi.org/10.5556/j.tkjm.50.2019.2791
Section
Papers